# SDR SWIA200413622

- Difficulty date: June 30, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 3,956 hours, 3,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIP IS CRACKED; FS 280.0 RBL 9.0 I/B.  ITEM FOUND AT C-CHECK.
